# SDR UPS03240641

- Difficulty date: April 17, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 52,381 hours, 40,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  CRACK ON ANGLE, AFT CARGO DOOR INTERIOR, ABOVE AFT DOOR STOP.   REMOVED ANGLE FROM DOOR INTERIOR IAW SRM 51-30-2 FABRICATED NEW ANGL E IAW SRM 51-20-1 FIG 7 INSTALLED NEW ANGLE IAW SRM 51-30-2
